# SDR IPXA2676297

- Difficulty date: June 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 32,706 hours, 9,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 6C,  MAIN CARGO COMPARTMENT FLOOR PANEL DENTED.   FLOOR PANEL REPLACED IAW EO B767-5320-9693-H.
